# SDR 2002UALA00438

- Difficulty date: March 12, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 37,846 hours, 11,273 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHT STRIP AT SEAT 13 ABC WILL NOT ILLUMINATE.  REPLACED FLOOR EEL LIGHT SEGMENT AT SEAT 13 ABC.
